Yanny Frenkel's publications

We list below the publications by Yanny Frenkel that we have been able to find. Note that Yanny Frenkel was married to Mischa Cotlar but on her publications she used her maiden name, although she otherwise was known as Yanny Cotlar.


  1. Yanny Frenkel, Properties of nonadditive functions of intervals and their application to the theory of the integral (Spanish), Revista Union Mat. Argentina 10 (1945), 128-130.

  2. Yanny Frenkel, Una extensión de la teoría de Lebesgue-Denjoy para funciones de intervalo euclideo no aditivas (Ph.D. thesis, University of Buenos Aires, 1946).

  3. Yanny Frenkel, Simplified demonstration of a theorem of Lebesgue (Spanish), Publ. Inst. Mat. Univ. Nac. Litoral 6 (1946), 133-135.

  4. Yanny Frenkel, Criteria of bicompactness and of H-completeness in an accessible topological Fréchet-Riesz space (Spanish), Unión Mat. Argentina. Memórias y Monografias (2) 2 (1) (1946).

  5. Yanny Frenkel, Criteria of bicompactness and of H-completeness in an accessible topological Fréchet-Riesz space (Spanish), Ciencia y Técnica 107 (1946), 383-401.

  6. Mischa Cotlar and Yanny Frenkel, On nonadditive set functions and generalization of the decomposition of Vallée Poussin (Spanish), Univ. Nac. Tucumán. Revista A 5 (1946), 227-253.

  7. Mischa Cotlar and Yanny Frenkel, A general theory of integral based on an extension of the concept of limit (Spanish), Univ. Nac. Tucumán. Revista A 6 (1947), 113-159.

  8. Mischa Cotlar and Yanny Frenkel, On Kolmogoroff's integral (Spanish), Univ. Buenos Aires. Contrib. Ci. Ser. A 1 (1950), 46-63.

  9. Yanny Frenkel and Mischa Cotlar, Non-additive majorants and minorants in the theory of the Perron-Denjoy integral (Spanish), Revista Acad. Ci. Madrid 44 (1950), 411-426.

JOC/EFR May 2018

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/Extras/Frenkel_publications.html